# SDR FDEA202307131211

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (APPROXIMATELY 1 INCH) FOUND ON THE FUSELAGE SKIN AT THE RIGHT AIR-  CONDITIONING COMPARTMENT UPPER AFT CORNER OF THE DOOR CUTOUT. FUSELAGE - CRACK (APPROXIMATELY 1 INCH) FOUND ON THE FUSELAGE SKIN AT THE RIGHT AIR-  CONDITIONING COMPARTMENT UPPER AFT CORNER OF THE DOOR CUTOUT AT APPROXIMATELY   STATION 535 REPAIR CARRIED OUT AS PER MD-11 SRM 53-20-15-2R FIGURE 201 SHEET 3 REPAIR 3.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR AREA REQUIRE INITIAL INSPECTION AT   4000 FLIGHT CYCLES REPETITIVE INSPECTIONS AT EVERY 4000 FLIGHT CYCLES AS PER MD11   SRM 53-20-15-2R TABLE 201 REPAIR 3.
